# SDR 98ZZZX4195

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N9700X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 600102373
- Condition: Corroded
- Location: Rt/Lt Mlg
- Part time: 1,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR CORROSION ON LEFT AND RIGHT MLG SIDE STAY ACTUATOR UPPER SHAFT (ACTUATOR ATTACH POINT).  REMOVED AND REPLACED LEFT AND RIGHT SHAFTS.
